| Model Number |
CD1311-36 |
| Medical Device Problem Codes |
Over-Sensing (1438); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Upon review, post-sensed t-wave over-sensing and small r-wave amplification was found on the implantable cardioverter defibrillator (icd).No intervention was performed.Patient was stable.